# SDR USAA2013091700011

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 262BG BETWEEN FRAMES 64 TO 66 BETWEEN -Y765 TO -Y1732.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PARA 8H., FIG 209.
